Higher genus correlators for the hermitian matrix model with multiple cuts

Akemann G (1996)
Nucl.Phys. B 482(1-2): 403-430.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
An iterative scheme is set up for solving the loop equation of the hermitianone-matrix model with a multi-cut structure. Explicit results are presented forgenus one for an arbitrary but finite number of cuts. Due to the complicatedform of the boundary conditions, the loop correlators now contain ellipticintegrals. This demonstrates the existence of new universality classes for thehermitian matrix model. The two-cut solution is investigated in more detail,including the double-scaling limit. It is shown, that in special cases itdiffers from the known continuum solution with one cut.
Publishing Year
ISSN
PUB-ID

Cite this

Akemann G. Higher genus correlators for the hermitian matrix model with multiple cuts. Nucl.Phys. B. 1996;482(1-2):403-430.
Akemann, G. (1996). Higher genus correlators for the hermitian matrix model with multiple cuts. Nucl.Phys. B, 482(1-2), 403-430.
Akemann, G. (1996). Higher genus correlators for the hermitian matrix model with multiple cuts. Nucl.Phys. B 482, 403-430.
Akemann, G., 1996. Higher genus correlators for the hermitian matrix model with multiple cuts. Nucl.Phys. B, 482(1-2), p 403-430.
G. Akemann, “Higher genus correlators for the hermitian matrix model with multiple cuts”, Nucl.Phys. B, vol. 482, 1996, pp. 403-430.
Akemann, G.: Higher genus correlators for the hermitian matrix model with multiple cuts. Nucl.Phys. B. 482, 403-430 (1996).
Akemann, Gernot. “Higher genus correlators for the hermitian matrix model with multiple cuts”. Nucl.Phys. B 482.1-2 (1996): 403-430.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv hep-th/9606004

Search this title in

Google Scholar